# SDR DALA2022050203050

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 84,511 hours, 16,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 PRIOR TO PUSHBACK RT DOOR WOULDNT ARM, CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. OPN NORMAL (8762534)
